# SDR AALA201708219034

- Difficulty date: August 18, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 75,136 hours, 8,853 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 1701768
- Condition: Failed
- Location: Lt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  ORD-FCO FLIGHT DIVERTED TO JFK ACCOUNT BACKUP ELECTRICAL SYSTEM FAILED.  OVERWEIGHT LANDING UNEVENTFUL.  INSTALLED LEFT BACKUP GENERATOR PER AMM 24-25-09.  OPERATIONAL CHECK GOOD.
